# SDR 97FDEA00691

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727227
- Aircraft serial: 21670
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, CORROSION ON BELLY SKIN AT AND AROUND NUT PLATE BS 720+3 BETWEEN STR 28L AND 28R AND AT BS 715 O/B OF STR 28R.  INSTALLED DOUBLER PER SRM 53-30-3.
